# SDR DALA1166640945

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 59,569 hours, 45,102 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator Valve
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AS THE AIRCRAFT WAS CLIMBING THROUGH FL240, AN ELECTRICAL BURNING SMELL WAS REPORTED IN THE CABIN.  CREW NOTED THAT THE OVERHEAD CIRCUIT BREAKER FOR THE LEFT AIR CONDITIONING REGULATOR VALVE (B-13) HAD TRIPPED.  MAINTENANCE REPLACED THE PRESSURE REGULATOR VALVE AND ACCOMPLISHED OPN 5089, PNEUMATIC SYSTEM DUCT BURNOUT.  (2011-D1373)
